MAUDE Adverse Event Report: SALTER LABS INTUBRITE; MEDIUM SINGLE USE DISPOSABLE LARYNGOSCOPE HANDLE

SALTER LABS INTUBRITE; MEDIUM SINGLE USE DISPOSABLE LARYNGOSCOPE HANDLE
Model Number 2015.C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): laryngoscope.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 03 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
The batteries in both seem faulty.On one the light flashes quickly and then shut off.The second does not consistently turn on. .
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): laryngoscope.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 03 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The investigation has reported the following "the complaint of "on one the light flashes quickly and then shut off.The second does not consistently turn on." regarding part 2015.C was not confirmed.A possible root cause of this issue could be that the batteries were dead or dying during use.A risk assessment was performed, and the ultimate risk was determined to be medium which does require reporting to the capa review board.There have been 6 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends".
 
Event or Problem Description

Brand Name
INTUBRITE
Common Device Name
MEDIUM SINGLE USE DISPOSABLE LARYNGOSCOPE HANDLE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21073913
Report Number3000219639-2025-00001
Device Sequence Number8444336
Product Code CCW
UDI-Device Identifier00607411964411
UDI-Public(01)00607411964411(10)26520240306ADMS
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2015.C
Device Catalogue Number2015.C
Device Lot Number265, 2024-03-06-ADMS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown